Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Giselle23

Veteran Member
  • Total Reviews

    0
  • Content Count

    206
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Giselle23

  • Rank
    I'll see you on the dark side of the moon

Profile Information

  • Gender
    Female
  • Location
    THE zone.

Recent Profile Visitors

7,472 profile views
  1. Giselle23

    Accutane^2

    It has been 4 long years since I last posted here...and a LOT has happened since then. I don't know if anyone reads old topics like mine, but I felt the need to post here to share some exciting news. I am nearly done with medical school and after careful consideration I have decided to pursue a career in dermatology. Although my acne has largely remained in remission (thank you Accutane), I certainly have not forgotten about the negative psychosocial impact acne had on me in the past. Thank you
  2. Dark side of the moon? You a pink floyd fan?

    1. so i just saw u were a vegitarian, me too! I was considering going vegan when i actually get an apartment and i can cook (im in the dorms rt now)

      1. Giselle23

        Accutane Log

        I am here to offer some POSITIVE, SUPPORTIVE words! Hang in there, the IB will clear up before you know it. I'm not going to lie, they will probably rank up there as some of the worst weeks of your life. But the difference between the IB on accutane and a normal breakout is the fact that there IS an end to it. I know it is hard to not pick at it, just make sure that you are moisturizing plenty because your skin is going to get flaky pretty soon. The most important part of being on accutane
      2. Giselle23

        Accutane^2

        Month 4, Week 1 Day 86 Holy crap!!! I cannot BELIEVE I am in my 4th month of treatment!! And what a fun 3 months it's been - I hope everyone who reads this joins my Accutane party, yo. So I have my appointment later this afternoon, so I will post my month 3 pictures later this evening. I'm excited myself to put my composite picture together so I can see the improvement myself since you can't really tell by looking in the mirror every day... Sooo my skin still looks great, I haven't had any
      3. Giselle23

        Accutane Journey! Exciting!!

        Holy snaps! I'm glad to hear that you're doing well. It will be nice for you to go home for spring break with smooth skin. At least you can cover the red marks with makeup. I can't believe your derm said you shouldn't do anything for the red marks! You can't even exfoliate or use some type of mask or cream once a week? Haha you are just better at listening, I have broken every rule on accutane so I should be counting my blessings that I still have a pulse. What is Tinea Versicolor? Won't
      4. Giselle23

        My Holy Grail...Accutane!

        You aren't logging that often anymore! Is your skin already clearing up? I totally agree with you about the red marks fading faster on accutane, I felt like cysts go away sooner too. What's the deal with the back pain, are you taking any supplements? I've probably preached my little regimen to you, but I swear by vitamin E and omega 3 fish oil. You could probably take glucosamine or something, there are tons of supplements on the market specifically for joint pain. Your skin is going to lo
      5. Giselle23

        Here's to a CLEAR 2009

        Debbie!! I am such a bad acne.org friend!!! I just now logged on and saw your epiphany. That is so fucked up about the BCPs, I can't believe that it could do that much damage. Sometimes I wish I was a guy because then I wouldn't have to deal with obnoxious fluctuating hormones every month. I don't know, I would stay on accutane just to get it under control because you likely won't have any acne in the future if you stick with treatment. Plus, what if the birth control wasn't the sole contr
      6. Giselle23

        New here, considering Accutane

        Thank you for your kind words! Don't let the prospect of an initial breakout prevent you from going on accutane. I went through one but now my skin is clear now so I would say that it was worth the trouble. If you exercise a lot, you can take supplements for your joints like fish oil and vitamin e. As far as the weight loss, that is really only a side effect of a higher dose. I am on 80 mg/day, which is high for my size and the severity, and I've only lost like 7 pounds so it's not that ext
      7. It sounds like your side effects aren't wasting any time! It sounds like you are on top of it, by staying hydrated and moisturizing. I recommend fish oil/vitamin e for your joint aches, they have helped me tremendously. How short did you cut your hair? I want to but I don't have the courage! Was your profile picture taken before or after the haircut? Good luck with your course, it won't be long before you have perfect skin!
      8. Giselle23

        My Holy Grail...Accutane!

        Well at least he doesn't like her. Even if it is a one-sided situation, she needs to back off!! I hope everything was fine when you picked her up yesterday. Although everyone is different, I hope that my response to accutane will be encouragement, seeing that I was clear about a month and a half in to treatment. That is too bad to hear that Frustrated took a lot longer to clear up, but the bottom line is that you will clear up eventually. Hopefully sooner rather than later!
      9. Giselle23

        Accutane by Emeny

        That video of the dog running into the wall was hilarious!! It's absolutely necessary to have a sense of humor while on the tane. The rash you've experienced on your arm will be an ongoing battle, so just moisturize well to minimize the severity. Good luck with your course!
      10. Congrats on completing your course!! Your red marks will fade in time, at least we have makeup to feign perfection until then. Good luck with everything!
      11. I was in Italy over the summer and there were shirts everywhere with the Coca Cola logo that said 'Ciao Bella' - I bought one in black! Well good luck with your course, I hear ya about having to wear makeup. Hopefully when we are done with the tane, makeup will be a trouble of the past!!
      12. Giselle23

        Low Dose Brand Name Accutane Log

        I am sorry to hear that you are on a second course, but hopefully this will be your last! Good to hear that the oil is drying up already, good luck with your course!
      ×